# SDR DALA2022011800342

- Difficulty date: January 14, 2022
- Submitted: January 18, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 94,287 hours, 42,829 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 AFT LANDING WITH DOOR ARMED KNUCKLE WAS NOT EXTENDED. CORRECTIVE ACTION: FOUND L1 DOOR RETRACTABLE DOOR MECHANISM RUBBING ON LWR DOOR LINING. ADJUSTED LWR DOOR LINING PER B757 AMM 52-11. RETRACTABLE DOOR MECHANISM OPERATES NORMAL PER B757 AMM 52-11. (8271740)
